Alert archive / New Jersey / Special Marine Warnings in 2017

Special Marine Warning 3, NWS Philadelphia/Mount Holly

February 25, 2017

NWS Philadelphia/Mount Holly issued this special marine warning at Feb 25, 2017, 4:24 PM EST. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 25, 2017, 4:24 PM EST (21:24 UTC)
Expired
Feb 25, 2017, 5:30 PM EST
In force
66 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.0 in
Wind
40.0 mph

The radar

The Dover AFB radar (KDOX), 71 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 25, 5:25 PM ESTTSTM WND GST 55Fortescue, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2017-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2017-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

159 
WHUS51 KPHI 252124
SMWPHI
ANZ430-252230-
/O.NEW.KPHI.MA.W.0003.170225T2124Z-170225T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 PM EST SAT FEB 25 2017

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  UPPER DELAWARE BAY...

* UNTIL 530 PM EST

* AT 424 PM EST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE 
  EXTENDING FROM 11 NM NORTHWEST OF PEA PATCH ISLAND TO 9 NM 
  SOUTHEAST OF WORTON POINT TO 10 NM NORTHEAST OF MILES 
  RIVER...MOVING EAST AT 25 KNOTS.

  HAZARD...WIND GUSTS TO 40 KNOTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
           SUDDENLY HIGHER WAVES. 

* STRONG THUNDERSTORMS WILL BE NEAR...
  STONY POINT AND WOODLAND BEACH AROUND 520 PM EST. 
  SHIP JOHN SHOAL LIGHT...SEA BREEZE AND SLAUGHTER BEACH AROUND 530 
  PM EST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST FOR
CENTRAL...NORTHERN AND SOUTHERN DELAWARE...AND SOUTHERN NEW JERSEY.

LAT...LON 3974 7553 3974 7552 3962 7555 3962 7554
      3967 7547 3960 7538 3956 7549 3953 7549
      3956 7542 3948 7550 3947 7537 3938 7538
      3938 7528 3922 7514 3924 7502 3888 7530
      3918 7542 3924 7558 3927 7547 3964 7562
TIME...MOT...LOC 2124Z 257DEG 27KT 3973 7575 3923 7601 3891 7602 

HAIL...0.00IN
WIND...40KTS

$$

ROBERTSON

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Feb 25, 3:47 PM EST, 37 minutes earlier.

Area forecast discussion, Feb 25, 3:47 PM EST, 37 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
347 PM EST Sat Feb 25 2017

.SYNOPSIS...
In the wake of the strong cold front moving through our region
Saturday afternoon, cooler air will settle in over the region. High
pressure then builds south of the region on Sunday before moving
offshore on Monday. Low pressure approaching from the west will lift
a warm front through the region on Tuesday. The aforementioned low
will propagate from the Great Lakes region into eastern Canada.
The associated cold front will move through Wednesday night or
Thursday. A quick moving low pressure system will slide over the
Mid Atlantic at the end of the week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
345 pm update: Severe thunderstorm watch 39 expanded to include
Sussex County, DE, and the lower portion of Delaware Bay.

Previous discussion below...

Negatively-tilted trough is approaching the Northeast this
afternoon with considerable large-scale ascent present from the
Carolinas northward to New England, thanks in large part to
strong differential cyclonic vorticity advection downstream of
the trough axis and enhanced upper-level divergence via jet
coupling. The warm sector has destabilized more than forecast
this afternoon, with SBCAPE exceeding 1000 J/kg in much of the
CWA south of I-76. With very strong shear profiles present
(effective bulk shear 50+ knots; 0-1 km SRH ~100-150 J/kg),
environment is quite favorable for severe storms generally along
and west of the Delaware River this afternoon pushing toward
the coast this evening. The orientation of the deep-layer shear
vectors is generally parallel to the cold front approaching the
East Coast this afternoon. However, the strength of the low-
level shear and the increased CAPE from afternoon surface
heating has enabled more of a mixture of line segments and
discrete cells as the storms have progressed eastward. This has
increased the hail and tornado threat with the storms somewhat,
particularly south of the I-76 corridor. As storm interactions
continue and large- scale ascent continues to increase, cold
pool interactions should become more pronounced, and convection
is expected to congeal into a larger, more contiguous line,
which should make damaging winds the primary threat as the event
wears on. This process already appears to be occurring with
storms along the PA/MD border, for example.

Severe threat is generally lower for the counties immediately
adjacent to the Atlantic, as trajectories from the cooler ocean
waters have limited surface heating considerably. High-
resolution models continue to show a rapid diminishing trend in
convection as storms move east of the Delaware River this
evening.

Cold front will move through the CWA this evening, with storms
exiting the area by 03Z or shortly thereafter. Winds will
quickly veer to westerly and become gusty after frontal passage.
Temperatures will plummet behind the front, with temperatures
expected to bottom out in the middle 20s in the southern Poconos
to the middle 30s along the coast.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
Surface high will move through the Southeast on Sunday, but the
pressure gradient on the northeast side of the high will permit
a rather breezy day across the area, especially during the
morning hours. Cold air advection on the upstream side of the
potent vort max moving through the area today will make for a
sharply colder day. High temperatures are forecast to be near
seasonal averages, or about 30 degrees colder than what we saw
today.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Few changes made in the long term so as to focus on current hazards
this evening.

Unsettled weather pattern is on tap through the week.

Monday and Tuesday are very low confidence especially with respect
to precip chances. As long as the high isn't more progressive in
shifting off shore, during the day Monday should stay dry. Monday
night into Tuesday there is low confidence as to the extent of rain
ahead of the arrival of the warm front and with the timing of the
warm front. Models have continued their run-to-run jumpiness with
the timing of this front.

Wednesday and Wednesday night looks to be the highest chance of
precip with the region solidly in the warm sector. Thunderstorms may
be possible as well if we can warm up enough to realize some modest
surface based instability.

Cold front still on track to move through late Wedensday night or
Thursday. Once it moves through, we should see a lull in the precip,
albeit a brief one.

The next question will be the timing and track of a quick moving low
which could move across the region Friday or Friday night. Moisture
may be limited as there will be strong dry air advection behind the
cold front, but there is some chance for precip around the area.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

21Z amendments: Tweaked the timing of storm passage and
increased wind gusts expected with the storms given recent obs.
Isolated severe wind gusts (50+ kts) possible.

For the 18Z TAFs...Mostly VFR before storms move in this
afternoon. Timing looks to be 19-23Z for KRDG/KABE, 20-00Z for
KPHL/KPNE/KTTN/KILG, and 22-02Z for KMIV and KACY. Sub-VFR
VSBYs/CIGs expected as the precipitation moves through, with
gusty/erratic winds 30-45 kts possible in proximity to the stronger
storms. Winds will quickly veer to westerly or northwesterly
after shower/storm passage late this afternoon/evening, with
winds gusting 20-30 kts through tomorrow afternoon before
diminishing.

Outlook...
Sunday night and Monday...VFR conditions expected.

Monday night through Thursday...periods of rain and showers are
possible. When/if this does occur, MVFR ceilings or lower are
possible. Highest chance is Wednesday and Wednesday night. There is
considerable forecast uncertainty in this period.

&&

.MARINE...
Solid small craft advisory conditions expected through Sunday
afternoon, with potential for gale force gusts both with the
passing line of storms this evening and for about a six-hour
period after the cold front moves through the area this evening.
Threat continues to look too brief/marginal to upgrade to a
gale warning, but will continue to monitor.

Current obs continue to indicate patchy fog along the New Jersey
coastal waters, but this should rapidly diminish as storms
approach the area by 6 pm. Currently expect the dense fog
advisory to be allowed to expire as scheduled.

Outlook...
Sunday night and Monday...wind gusts to 25 kt may
linger for a few hours on Sunday evening, but will be below SCA
criteria for the remainder of this period.

Tuesday through Wednesday...winds and seas should generally stay
below SCA criteria, though wind gusts above 20kt will be possible on
Wednesday. Periods of rain/showers possible, especially on Wednesday.

Wednesday night and Thursday...Northwesterly wind gusts around 25 kt
are possible

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Dense Fog Advisory until 6 PM EST this evening for ANZ450>453.
     Small Craft Advisory until 6 PM EST Sunday for ANZ450>455.
     Small Craft Advisory until 6 PM EST Sunday for ANZ430-431.

&&

Synopsis...Johnson
Near Term...CMS
Short Term...CMS
Long Term...Johnson
Aviation...CMS/Johnson
Marine...CMS/Johnson
Hazardous weather outlook, Feb 25, 3:43 PM EST, 41 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
343 PM EST Sat Feb 25 2017

DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-021-PAZ060-070-071-
101>104-262045-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-Cumberland-Berks-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-
343 PM EST Sat Feb 25 2017

...SEVERE THUNDERSTORM WATCH 39 IN EFFECT UNTIL 8 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware...northern
Delaware...southern Delaware...northeast Maryland...southern New
Jersey...east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

NJZ001-007>010-012-015-PAZ054-055-061-062-105-106-262045-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Carbon-
Monroe-Lehigh-Northampton-Upper Bucks-Lower Bucks-
343 PM EST Sat Feb 25 2017

...SEVERE THUNDERSTORM WATCH 40 IN EFFECT UNTIL 9 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for central New Jersey...northern
New Jersey...northwest New Jersey...east central
Pennsylvania...northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

NJZ013-014-019-020-022>027-262045-
Western Monmouth-Eastern Monmouth-Northwestern Burlington-Ocean-
Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-Southeastern Burlington-
343 PM EST Sat Feb 25 2017

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Scattered strong to severe thunderstorms are possible through early
this evening. The primary hazard with these storms will be strong,
damaging winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ454-455-262045-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
343 PM EST Sat Feb 25 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Scattered strong to severe thunderstorms are possible through this
evening. The primary hazard with these storms will be strong,
damaging winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ450>453-262045-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
343 PM EST Sat Feb 25 2017

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Dense Fog Advisory.

Scattered strong to severe thunderstorms are possible through this
evening. The primary hazard with these storms will be strong,
damaging winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ430-431-262045-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
343 PM EST Sat Feb 25 2017

...SEVERE THUNDERSTORM WATCH 39 IN EFFECT UNTIL 8 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered strong to severe thunderstorms are possible through this
evening. The primary hazard with these storms will be strong,
damaging winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Feb 25, 3:31 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             BERNVILLE               40.43N  76.11W
02/25/2017  M1.00 INCH       BERKS              PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1700335

GAINES
Special weather statement, Feb 25, 3:57 PM EST, 27 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
357 PM EST SAT FEB 25 2017

MDZ008-NJZ007-009-PAZ054-060>062-070-071-101>105-252145-
Cecil-Hunterdon-Warren-Lehigh-Eastern Montgomery-Western
Chester-Northampton-Philadelphia-Upper Bucks-Western
Montgomery-Delaware-Eastern Chester-Berks-Carbon-
357 PM EST SAT FEB 25 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CECIL...
WESTERN HUNTERDON...SOUTHWESTERN WARREN...NORTHEASTERN BERKS...
MONTGOMERY...LEHIGH...SOUTHEASTERN CARBON...NORTHWESTERN BUCKS...
EASTERN CHESTER...WEST CENTRAL PHILADELPHIA...CENTRAL DELAWARE AND
SOUTHERN NORTHAMPTON COUNTIES...

At 356 PM EST, radar indicated strong thunderstorms were located
along a line extending from near Bernville to Spring Ridge to near
Glen Roy. Movement was northeast at 55 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

These storms will be near...
  Bechtelsville, Ladenberg and Kemblesville around 410 PM EST.
  Kennett Square, Topton and Bally around 415 PM EST.
  Ancient Oaks, Marshallton and Zionsville around 420 PM EST.
  Allentown, West Chester, Emmaus, Westtown, Downingtown,
  Schnecksville, Claussville, Concordville and Lionville around 425
  PM EST.
  Hellertown, Slatington, Walnutport, Pleasant Valley, Lehigh
  University, Neffs, Coffeetown, Gradyville, Cheyney and
  Berlinsville around 430 PM EST.
  Bethlehem, Northampton, Steuben, Beersville, Newtown Square,
  Paoli, Broomall, Danielsville, Valley Forge and Springtown around
  435 PM EST.
  Easton, West Norriton, Forks, Wilson, Bath, West Easton,
  Riegelsville, Glendon, Radnor Township and Bryn Mawr around 440 PM
  EST.
  Norristown, East Norriton, Conshohocken, Nazareth, Narberth and
  Plymouth Meeting around 445 PM EST.

Other locations impacted by these storms include Boyertown,
Pottsgrove, Hokendauqua, Evansburg, Malvern, West Goshen, Bridgeport,
Blue Bell, Eagleville and North Catasauqua.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4081 7551 4070 7517 3996 7527 3984 7566
      3972 7587 3975 7596 3987 7570 4039 7565
      4063 7583
TIME...MOT...LOC 2056Z 240DEG 53KT 4045 7614 4037 7596 3974 7608

DRAG
Local storm report, Feb 25, 4:01 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             STOUCHSBURG             40.38N  76.23W
02/25/2017  E1.00 INCH       BERKS              PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1700336

GAINES
Local storm report, Feb 25, 4:16 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
416 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND GST     READING REGIONAL AIRPOR 40.38N  75.97W
02/25/2017  M61 MPH          BERKS              PA   ASOS

&&

EVENT NUMBER PHI1700337

SFJ
Local storm report, Feb 25, 4:17 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             STEVENSVILLE            38.98N  76.31W
02/25/2017  M0.75 INCH       QUEEN ANNES        MD   TRAINED SPOTTER

&&

EVENT NUMBER PHI1700338

GAINES
Local storm report, Feb 25, 4:20 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     HAMBURG                 40.56N  75.98W
02/25/2017  M60 MPH          BERKS              PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1700339

GAINES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 9:50 PM ESTMarine Dense Fog AdvisoryPHI20 hr
Feb 25, 4:17 PM ESTSevere Thunderstorm WarningPHIHunterdon, Morris, Warren43 min
Feb 25, 4:40 PM ESTSevere Thunderstorm WarningPHICamden, Cumberland, Gloucester, Salem50 min
Feb 25, 4:54 PM ESTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren51 min
Feb 25, 4:59 PM ESTSpecial Marine WarningPHI61 min
Feb 25, 5:01 PM ESTSpecial Weather StatementPHIMercer, Somerset44 min
Feb 25, 5:17 PM ESTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 5 more43 min
Feb 25, 5:23 PM ESTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Gloucester, Salem52 min
Feb 25, 5:38 PM ESTSpecial Marine WarningPHI67 min
Feb 25, 6:04 PM ESTSpecial Weather StatementPHIMiddlesex, Monmouth, Ocean41 min
Feb 25, 6:09 PM ESTSpecial Marine WarningPHI66 min
Feb 25, 6:14 PM ESTSpecial Weather StatementPHIAtlantic31 min
Feb 25, 6:20 PM ESTSpecial Marine WarningPHI85 min
Feb 25, 2:22 PM ESTSpecial Weather StatementPHILebanon53 min
Feb 25, 2:47 PM ESTSevere Thunderstorm WarningPHIBerks43 min
Feb 25, 2:55 PM ESTSpecial Weather StatementPHICarbon50 min
Feb 25, 3:02 PM ESTSpecial Weather StatementPHIBerks58 min
Feb 25, 3:19 PM ESTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Northampton41 min
Feb 25, 3:26 PM ESTSevere Thunderstorm WarningPHIBerks, Chester64 min
Feb 25, 3:57 PM ESTSpecial Weather StatementPHILehigh, Montgomery48 min
Feb 25, 4:04 PM ESTSevere Thunderstorm WarningPHIChester, Delaware41 min
Feb 25, 4:05 PM ESTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe40 min
Feb 25, 4:34 PM ESTSpecial Weather StatementPHIMonroe41 min
Feb 25, 6:10 PM ESTSpecial Weather StatementPHIDelaware35 min
Feb 25, 3:05 PM ESTSpecial Weather StatementPHICecil, Kent, Queen Anne's, Talbot55 min
Feb 25, 3:18 PM ESTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot57 min
Feb 25, 4:11 PM ESTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot49 min
Feb 25, 4:50 PM ESTSevere Thunderstorm WarningPHICaroline, Talbot55 min
Feb 25, 5:07 PM ESTSpecial Weather StatementPHIKent38 min

Nearby

Special Marine Warnings in New Jersey, 2017Every special marine warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.